# SDR DL733030331

- Difficulty date: April 2, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 47,102 hours, 32,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTIONS, THREE (3) DENTS WERE FOUND IN THE FUSELAGE SKIN BETWEEN FS 757 AND 767 IN THE BAY BETWEEN STRINGERS 20R AND 21R.  ADDITIONALLY, FOUR (4) DENTS WERE FOUND BETWEEN FS 757 AND 767 IN THE BAY BETWEEN STRINGERS 21R AND 22R.  ALL DENTS WERE WITHIN SRM LIMITS EXCEPT ONE (1) DENT JUST ABOVE STRINGER 22R, WHICH WAS CUTOUT.  THE THREE (3) REMAINING DENTS BETWEEN S21R AND 22R WERE REWORKED AND A DOUBLER WAS INSTALLED OVER THE FOUR (4) DAMAGE LOCATIONS BETWEEN S21R AND 22R PER DAL ER/A 412529-14.
